Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 236208, 9 pages
Research Article

Qualitative Analysis for a Reaction-Diffusion Predator-Prey Model with Disease in the Prey Species

1School of Mathematics & Physics, China University of Geoscience, Wuhan 430074, Hubei Province, China
2Institute of Applied Mathematics and Mechanics, Faculty of Mathematics, Informatics, & Mechanics, University of Warsaw, Banacha 2, 02-097 Warsaw, Poland

Received 3 February 2014; Accepted 8 April 2014; Published 29 April 2014

Academic Editor: Zhijun Liu

Copyright © 2014 Meihong Qiao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Chengcheng Zhu, Wantong Li, and Feiying Yang, “Traveling waves of a reaction-diffusion SIRQ epidemic model with relapse,” Journal of Applied Analysis and Computation, vol. 7, no. 1, pp. 147–171, 2017. View at Publisher · View at Google Scholar